# SDR 2004UALA00744

- Difficulty date: July 30, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N907UA
- Make and model: Boeing 737522
- Aircraft serial: 25007
- Aircraft time: 37,692 hours, 24,035 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF EEL LIGHT IS INOPERATIVE.  REPLACE DEFECTIVE RIBBON.
